Main Subjects = 35 Partial differential equations
Number of Articles: 4
1. Admissible inertial manifolds for second order in time evolution equations

Volume 6, Issue 2, Summer and Autumn 2020, Pages 155-173

Anh Minh Le


2. Stability result of the Bresse system with delay and boundary feedback

Volume 6, Issue 2, Summer and Autumn 2020, Pages 217-235

Hocine Makheloufi; Mounir Bahlil; Abbes Benaissa


3. Conformal Semi-Invariant Submersions from Almost Contact Metric Manifolds onto Riemannian Manifolds

Volume 5, Issue 2, Summer and Autumn 2019, Pages 77-95

Rajendra Prasad; Sushil Kumar


4. Solvability of Nonlinear Goursat Type Problem for Hyperbolic Equation with Integral Condition

Volume 4, Issue 2, Summer and Autumn 2018, Pages 198-213

Taki Eddine Oussaeif; Abdelfatah Bouziani